Keratin Treatment with Juvexin - Hair Loss

Ever since I have received this keratin treatment with Juvexin my hair has been falling out from root. Over the last two months, my very thick and coarse hair has substantially thinned out -- and I am only 24 years old. Prior to this treatment, I had not dyed or done any chemical treatment (at all) to my hair for almost 8 years.

I did keratin with the assurance from the salon that this was an "all natural" treatment made to make my hair more manageable and healthier. Although my hair has become more manageable, it is falling out from the roots -- so needless to say, the manageability does not supersede the thought of losing my hair.

I am certain that my hair loss is caused by keratin and after Googling keratin side effects I found many reviews complaining about the same thing.

I AM DEVASTATED. Watching my long beautiful hair fall out in the shower is emotionally scarring. It's unbearable - I want to puke and cry at the same time.. In the last 3 months, my scalp has become more and more visible and if I didn't start off w/such thick hair to begin w/the damage would be a lot more visible.

How do I stop this? The hair is falling FROM THE ROOT. I've started taking Biotin 3-5mg/day, folic acid, & a multivitamin. I've started using the CVS Hair Thinning Treatment (shampoo, conditioner, & leave in), but I haven't seen much of a change. Should I be taking more Biotin? ANY OTHER ADVICE or words of encouragement? I am so desperate.

Story originally shared on reaction to keratin treatments

Comments for Keratin Treatment with Juvexin - Hair Loss

Add to discussion or post comments

Nov 18, 2013
Mine had bald spots
by: elaine

I had the keratin treatment two years ago and I am just now getting my hair back Initially I started getting bald spots within two weeks of the treatments and saw a dermatologist. When I washed it it felt all matted and gummy after the treatment. I eventually had my head shaved completely so I could get good virgin hair back. I wore wigs during this time. I now have a pixie that is finally starting to look like a hairstyle although I like my hair more of a mid-length and I don't really have the features for a pixie cut. I still wear wigs to go out etc

Nov 01, 2013
keratin with juvexin
by: Anonymous

hi....really i want to know the name of your bad keratin with juvexin or the brand it`s very important

Apr 15, 2011
Keratin Treatments are HORRIBLE!
by: Victoria

I too had a keratin treatment. I was told it was so good to do because your hair is made up of keratin. Meanwhile, the following months after the treatment I noticed my hair was seriously thinning out. And to make it worse, my hair was already thin to begin with. I know what everyone is talking about with the emotional anguish. I also felt like vomiting every time I dried my thin hair. I kept wondering if I would actually go bald. I saw a dermatologist to make sure there were no other reasons why my hair may be falling out. And she confirmed it was probably the keratin treatment. It has been exactly a year since the treatment and my hair hasn't grown in fully. I also am taking lots of vitamins but nothing helps. I would tell anyone considering not to do the treatment. I would much rather have slightly frizzy hair than no hair at all!!! I will never forget that this happened to me as long as I live!!

Nov 11, 2010
To keratin with juvexin? treatment.....
by: Anonymous

Biotin is not effective.....have your doctor prescribe prenatal vitamins, and immediately start rogaine men's 5%. it will ultimately help with the fall out of handfuls of hair....i know the vomit feeling...and it will take time....try to not wash your hair so often, don't pull it back tightly and really, the emotional upset makes it worse...though i can't speak about that..because nothing calmed me down. the doctors (four of them) told me that.

It has been 6 months for me now and i'm still losing hair but not as much each time i wash. I am still on rogaine which i will probably use for at least a year. It has helped fill in the real empty spots especially on the sides of my temples and head. This is scary and i will never use keratin again. My hair is the longest it's ever been and i am heartbroken that it is so thin. sorry that you are suffering as well...I think something should be done about the propaganda of doing something "good" for your hair...protein???? formaldehyde and high heat is more like...
Good luck.

Add to discussion or post comments

Join in and write your own blog page! It's easy to do. How? Simply click here to return to Keratin Hair Treatment.



Search Our Site
Back to Top